# SDR ASAA0944732

- Difficulty date: March 11, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 54,119 hours, 32,562 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 65C2803615
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT ACTUATOR LOWER ATTACH PANEL FWD BRACKET IS CRACKED.  REMOVED AND REPLACED BRACKET.
